# SDR REXA2017042800557

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 20,801 hours, 20,273 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TOILET SMOKE CAUTION AFTER FA DUMPED COFFEE ONTO TOILET. THE CAUTION CLEARED. LAV SMOKE DETECTOR WOULD NOT RE-TEST AFTER.PERFORMED OPERATIONAL TEST OF THE LAV FIRE DETECTOR AS PER AMM 26-16-01. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC.
